MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.005.422
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event: it is unknown when the event occurred.This report is for a screw - unknown lot.Additional product code hwc.Implanted/explanted date: unknown.Complainant part has not been returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a tibial screw broke during a hardware removal and revision due to non-union.The patient was implanted with a screw in (b)(6) 2017.It was subsequently discovered on an unknown date that the patient had a non-union.Following which, the patient was brought to the operating room on (b)(6) 2017 for the hardware removal.The screw broke when the surgeon was extracting the screw.There is no information provided regarding the status of the patient and the procedure.This complaint is associated with maude report (b)(4).This complaint involves one (1) device.This report is for an unknown screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Complainant device is not expected to be returned for manufacturer review/investigation.Implanted in (b)(6) 2017; exact date is unknown.Explanted on (b)(6) 2017; exact date is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4), a copy is attached.The only information contained in this report is correction or additional information.

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM FOR IM NAILS
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA
MDR Report Key7205460
Report Number2939274-2018-50312
Device Sequence Number11017016
Product Code HSB
UDI-Device Identifier10886982085344
UDI-Public(01)10886982085344(10)UNKNOWNLOT
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.422
Device Catalogue Number04.005.422
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight82